# SDR SWAA2023100406886

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 36,867 hours, 17,104 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Out Of Trim
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT STAB OUT OF TRIM LIGHT ILLUMINATED FOLLWED QRH PROCEDURES<[01] REMOVED AND REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71 OPS CHECK GOOD. EV # E027000
